MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE; INSTRUMENT, BIOPSY

DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE; INSTRUMENT, BIOPSY
Model Number MST1012
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Faulty needle for biopsy needle would not lock to machine needle holder.

Brand Name
MAMMOTOME REVOLVE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e-business way
fifth floor
cincinnati OH 45241
MDR Report Key24531718
Report Number24531718
Device Sequence Number16036681
Product Code KNW
UDI-Device Identifier00841911102731
UDI-Public(01)00841911102731
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
Report Date (Section F) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMST1012
Device Catalogue NumberCA000399017
Device Lot NumberF12528554D
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 YR
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer03/06/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale
Date Report Sent to FDA03/02/2026